My brother was diganosed with tardive ds. after he was given the drug reglan now he had none of these symptoms prior to the adminstration of the drug. From what I understand the medication was stopped when should we see less of the twitching and the uncontolled movement. Is it possible for the reaction could revierse itself and if this is possible how long willit take?
From all that I've read, the symptoms never 100% go away, even after being completely off the drug. They lessen, yes, but never 100% gone forever. My mother was on this drug for years and developed Tardive as well. I know exaclty what you're speaking about. She's only been off for about two weeks, but her twitching has lessened.
- Reglan Information for Consumers
- Reglan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reglan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on reglan for a year and had side effects after I stopped the medication. Most of my symptoms?
Posted 20 Aug 2010 • 3 answers
Posted 12 Oct 2012 • 3 answers
Tardive Dyskinesia - My friend has tardive dyskenisia and dystonia from Reglan and I wanted to know?
Posted 27 Jan 2013 • 1 answer
Posted 21 Dec 2013 • 6 answers
Posted 20 Feb 2014 • 4 answers